# SDR P5CA9801066

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Bs 2669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT SIDEWALL STA 2664 AND STA 2669 WL 305 VERTICAL FRAME SUPPORT ANGLE ATTACH RIVETS LOOSE.  RIVETS REPLACED PER SRM 51-30-02.
